Discussions By Condition: Endocrine conditions

Could this be hormonal

Posted In: Endocrine conditions 1 Replies
  • Posted By: Piobaire
  • May 22, 2008
  • 02:49 PM

I am a very active and usually healthy 26yr old female. For the past few months I have been feeling generally unwell with some bone pain and bruising in my legs, fatigue and weakness, digestive issues such as constipation, incredible thirst and frequent urination. My doctor checked my blood sugar and it was low normal but ok. Lately she asked me to track my blood pressure and body temp. My body temp ranges between 35.3-35.7 C and my blood pressure is in the 90/50 range. She checked my TSH levels and it came back as .8 with .5-5 being the normal range (I am in Canada). We both are stumped. Any ideas??

Reply Flag this Discussion

1 Replies:

  • Hi honYou could still have a hormonal problem, for instance TSH is only telling you the Pituatory is putting out a small amount of TSH, it isn't telling you how much actual free thryoid hormone is available to your body for use. If you had a problem with your pituatory you could very easily show a low TSH within range but it doesn't mean your thyroid is ok. Also there is the possibility of autoimmunity. Things I would say should be tested would beElectrolytesEstrogen , Progesterone, TestosteroneB12Folic AcidFerritinFT3 and FT4 for real thyroid disease detection (if low you could have pituatory problems)TPOs and TGab and TGI for autoimmune thyroid diseasesplus anything else the doc can think of which causes your symptoms.lotsa luvWhittersx
    whitbywitchuk 6 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?